• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

smoking cannabis while taking effexor

L

lola86

Member
Joined
Apr 15, 2009
Messages
8
Location
cheshire
i have been A big cannabis smoker for about 5 years now but after the birth of my daughter last year i decided to give up. a few weeks later i was diagnosed with post natal depression i was and am convinced i have a terminal illness! (although i have suffered with depression for 8 years) and was sent to a psychiatrist who prescribed me effexor which ive been on for almosta year now. but i have recently started smoking cannabis again. i get heart palpatations a tight chest , buzzing in my head and all down the right side of my face feels like theres pressure in it. i honestly feel close to passing out or even dying. i cant stop smokin weed as it makes me feel a lot better than the tables ever have and im having a lot of trouble coming off them does any body have any advice or symptoms similar to mine. thanks in advance: unsure:
 
T

Twylight

Guest
Hello Lola and welcome.
I can only imagine that it's the combination of Effexor and weed
Do you still think you need the effexor, if the weed is making you feel better ?
 
L

lola86

Member
Joined
Apr 15, 2009
Messages
8
Location
cheshire
no i dont think i need the effexor . its not right for me i have been to drs today he told me 2 stop smokin cannabis while im still on the tablets, its going to take at least a month to come off them. i explained about the heart palpatations and chest pain but he just lowered my dosage of tablets and told me not to stop taking them suddenly as people can have heart attacks if they come off them too fast. now my anxiety levels are through the roof. and im paranoid im going to die which is the main reason i started taking the tablets in the first place i just cnt win!
 
Lion Heart

Lion Heart

Well-known member
Joined
Jul 24, 2009
Messages
739
Location
kent
heart palpatations and chest pain is one of the many reasons i have just quite smoking the dope after 17 years of toking like a mad man

all the best lola86 i hope you stop smoking it too one day :)
 
schiz01

schiz01

Well-known member
Joined
Jul 16, 2009
Messages
721
Location
Australia
Effexor can be very nasty,don't suddenly stop taking it what ever you do
I would suggest staying off the dope and talking to your doc about going on valium or zanax for a few weeks to help you with the withdrawal.
 
bluenomore

bluenomore

Well-known member
Joined
Jun 30, 2009
Messages
5,527
Yeah, you've really got to stop smoking.

The urban myth that cannabis doesn't cause or escalate MH problems has been well and truly exposed as crap.
 
Last edited by a moderator:
bluenomore

bluenomore

Well-known member
Joined
Jun 30, 2009
Messages
5,527
Effexor can be very nasty,don't suddenly stop taking it what ever you do
I would suggest staying off the dope and talking to your doc about going on valium or zanax for a few weeks to help you with the withdrawal.
This sounds like a good plan, but bear in mind that benzos are also addictive.
 
Top